# SDR AALA202302030401

- Difficulty date: December 30, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131802600
- Part serial: NOTENTERED
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER #2 RUDDER LOWER HINGE ARM #7 FASTENER HOLE IS ELONGATED / WORN AT STA 1926 AND RIB 4. MAINTENANCE REPAIRED HINGE ARM PER EA 341900.
